# SDR UPS99830363

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 561229875
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FS -32 TO -50.6, LBL 16 TO 25, THE FINGER DOUBLER HAS SEVERAL RIVET HEAD SHEARED DUE TO CORROSION.  REMOVED, FABRICATED AND REPLACED THE FINGER DOUBLER IAW DWG 5612298 AND SRM 51-1-21 & 51-1-20D.
